# SDR 99ZZZM393

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10612831
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

BWI - FLT2693 - EN ROUTE FROM ROC TO MCO, THE NR 1 ENGINE CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  CAPT ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND DISCONNECTED THE NR 1 ENGINE CSD.  CAPT THEN ATTEMPTED TO PUT THE APU ON LINE BUT, THE APU FAILED TO START.  FLIGHT DIVERTED TO BWI DUE TO THE AIRCRAFT BEING DOWN TO ONE ELECTRICAL POWER SOURCE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU THREE WAY SOLENOID VALVE.  OPERATIONAL CHECK NORMAL.  ALSO, REMOVED AND REPLACED NR 1 ENGINE CSD (P/N 731753) AND OIL COOLER (P/N 10-61233-1).  GROUND RAN ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
